# SDR ASOA201100946

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 18,464 hours, 16,681 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: K1XD
- Condition: Malfunctioned
- Location: Access Buss
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS BUSS CAUTION MESSAGE AND EMERGENCY LIGHT ON STATUS MESSAGE, CYCLES ON AND OFF AT GATE WITH NO OTHER MESSAGE'S.  REMOVED AND ACCESS BUSS RELAY K1XD IAW AMM 24-51-27. PERFORMED OPS TEST IAW AMM 24-51-27-700-801.  SYS CHECKED GOOD NO FAULTS AT THIS TIME.
